Alert archive / Washington / River Flood Warnings in 2014
River Flood Warning 55, NWS Seattle, WA
NWS Seattle, WA issued this river flood warning at Nov 28, 2014, 9:32 AM PST for Snohomish County, Washington. It took effect at Nov 28, 2014, 10:40 AM PST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2014, 9:32 AM PST (17:32 UTC)
- In effect from
- Nov 28, 2014, 10:40 AM PST
- Expired
- Nov 29, 2014, 10:38 AM PST
- In force
- 24 hr
- Issued by
- NWS Seattle, WA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Snohomish County, WA
The radar
The Seattle radar (KATX), 60 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Stillaguamish River at Arlington (ARLW1).
- Action stage
- 12.5 ft
- Minor stage
- 14 ft
- Moderate stage
- 17.5 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12167400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Nov 28, 9:23 AM PST, 9 minutes earlier.
Area forecast discussion, Nov 28, 9:23 AM PST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
923 AM PST FRI NOV 28 2014
.SYNOPSIS...A COLD FRONT WILL MOVE SOUTHEASTWARD ACROSS THE AREA
THIS MORNING. LOCALLY HEAVY RAIN IS EXPECTED AHEAD OF THIS FRONT.
RAIN WILL DIMINISH FROM THE NORTH BEHIND THE FRONT THIS AFTERNOON. A
CONVERGENCE ZONE WILL FORM OVER NORTHERN PORTIONS OF THE PUGET SOUND
AREA TONIGHT WITH SNOW LEVELS LOWERING TO BELOW 300 FEET OVERNIGHT.
A MODIFIED ARCTIC COLD FRONT WILL MOVE SOUTH THROUGH THE AREA LATE
TONIGHT INTO SATURDAY MORNING...WITH LIGHT SNOW SHOWERS EXPECTED
WITH THE FRONT. WEAK HIGH PRESSURE ALOFT AND LOW LEVEL OFFSHORE FLOW
WILL BRING MAINLY COOL AND DRY WEATHER SUNDAY THROUGH EARLY NEXT
WEEK.
&&
.SHORT TERM...A COLD FRONT IS MOVING SOUTH ACROSS W WA THIS MORNING.
WIND OBSERVATIONS SHOWED THE COLD FRONT EXTENDING FROM SEATTLE TO A
LITTLE SOUTH OF WESTPORT AT 16Z/8AM THIS MORNING. THE BAD NEWS IS
THAT MOIST SW FLOW ALOFT IS STILL RUNNING UP OVER THE TOP OF THE
FRONT WITH THE RAIN LINE EXTENDING FROM THE N WA COAST ACROSS
BELLINGHAM...OR ABOUT 80 MILES BEHIND THE SURFACE FRONT. THE FRONT
SHOULD REACH A CHEHALIS TO N OREGON COAST LINE AROUND 21Z/1PM...AND
FINALLY CLEAR LEWIS COUNTY BY 00Z/4PM. THE FRONTAL RAIN WILL
PROBABLY TAPER OFF ABOUT 3 HOURS AFTER FROPA...FINALLY CLEARING
LEWIS COUNTY EARLY THIS EVENING.
HEAVY RAIN WILL CONTINUE OVER THE MOUNTAINS TODAY...BUT WILL
DIMINISH FROM THE NORTH. THIS WILL MAINTAIN THE CHANCE OF FLOODING
ON A NUMBER OF RIVERS FLOWING OFF THE CASCADES...AS WELL AS THE
SKOKOMISH RIVER IN MASON COUNTY. SEE THE HYDROLOGY SECTION BELOW FOR
MORE DETAIL.
W FLOW THROUGH THE STRAIT WILL INCREASE THIS AFTERNOON WHICH WILL
ALLOW A CONVERGENCE ZONE TO FORM OVER NORTH PUGET SOUND BEHIND THE
FRONT LATE THIS AFTERNOON AND TONIGHT. THIS WILL BECOME A BIGGER
FACTOR LATE TONIGHT WHEN THE AIR MASS COOLS ENOUGH FOR SNOW TO REACH
THE GROUND.
THE COLD UPPER LEVEL TROUGH OVER CENTRAL B.C. WILL MOVE STEADILY S
UNTIL IT IS CENTERED OVER W WA LATE TONIGHT. A STRONG SURFACE HIGH
WILL ALSO MOVE S OVER THE SOUTHERN B.C. INTERIOR TONIGHT. THE UPPER
LEVEL TROUGH WILL COOL THE AIR MASS ENOUGH TONIGHT FOR SNOW TO
DEVELOP IN THE CONVERGENCE ZONE OVER N KING COUNTY AND SNOHOMISH
COUNTY BEFORE MIDNIGHT. THIS COULD RESULT IN A COUPLE OF INCHES OF
SNOW ACCUMULATING.
STRONG FRASER RIVER OUTFLOW WILL DEVELOP TONIGHT AS THE SURFACE HIGH
SETTLES OVER S B.C. THE COLD AIR SPILLING THROUGH THE FRASER RIVER
VALLEY WILL FORM A MODIFIED ARCTIC COLD FRONT THAT WILL MOVE S
ACROSS THE W WA INTERIOR LATE TONIGHT. THIS FRONT MAY DROP ANOTHER
INCH OF SNOW OVER THE INTERIOR LATE TONIGHT AND SATURDAY MORNING.
SOME OF THE COLD AIR WILL SPILL W OUT THE STRAIT OF JUAN DE FUCA.
THIS COULD RESULT IN 1 TO LOCALLY 3 INCHES OF SNOW ALONG THE STRAIT
WHERE UPSLOPE EFFECTS FROM THE OLYMPICS WILL PLAY A ROLE. SNOW
LEVELS WILL FALL TO NEAR SEA LEVEL BY SATURDAY MORNING.
THE AREA MOST LIKELY TO RECEIVE THE MOST SNOW IS THE NORTH PUGET
SOUND WHERE THE ARCTIC FRONT WILL ADD TO THE CONVERGENCE ZONE
PRECIP. UP TO 3 INCHES IS THE BEST GUESS FOR THIS AREA WITH AROUND
AN INCH OR LESS ACROSS THE REST OF THE INTERIOR. HOWEVER IF THE
CONVERGENCE ZONE IS MORE INTENSE AND THE MODIFIED ARCTIC FRONT MORE
VIGOROUS OR SLOWER...THEN A COUPLE MORE INCHES COULD FALL.
LIKEWISE...IF THE UPSLOPE FLOW ALONG THE STRAIT IS STRONGER...A
COUPLE MORE INCHES COULD FALL THERE. A WINTER WEATHER ADVISORY MAY
BE NECESSARY FOR AT LEAST THE CONVERGENCE ZONE AREA TONIGHT.
A HIGH WIND WATCH REMAINS IN EFFECT FOR PARTS OF THE N INTERIOR
TONIGHT AND SATURDAY FOR THE STRONG NE FRASER VALLEY OUTFLOW WINDS.
00Z MESOSCALE MODELS ARE STILL SHOWING SPOTTY 35KT/40MPH N-NE WINDS
LATE TONIGHT AND SATURDAY MORNING. IF THE 12Z MODELS SHOW THE
SAME...UPGRADING TO A HIGH WIND WARNING MAY BE NECESSARY.
MODELS ARE IN GOOD AGREEMENT IN ENDING THE PRECIP AS THE UPPER LEVEL
TROUGH AXIS MOVES SE ACROSS THE AREA ON SATURDAY. IN FACT...PRECIP
MAY END EARLY IN THE AFTERNOON WITH CLEARING FROM THE NORTH. WITH
ALL THE COLD AIR IN PLACE...SATURDAY NIGHT WILL BE COLD WITH LOWS
DROPPING INTO THE 20S...WITH UPPER TEENS OVER PARTS OF THE N
INTERIOR. SUNDAY SHOULD BE CLEAR AND COLD WITH HIGHS IN THE LOWER TO
MID 30S. KAM
.LONG TERM...PREVIOUS DISCUSSION FROM THE 310 AM AFD...NORTHERN
STREAM SYSTEMS DROPPING SOUTHEAST FROM THE GULF OF ALASKA...OR
SOUTHERN STREAM MOISTURE WRAPPING NORTHWARD FROM OFF CALIFORNIA.
MODELS STILL CANNOT COME TO ANY AGREEMENT OVER THE PACIFIC NORTHWEST
WHERE FLOW WILL REMAIN SOMEWHAT CONFLUENT. THE ECMWF...NAM12 AND
CANADIAN SOLUTIONS WEAKEN NORTHERN STREAM SYSTEMS BEFORE THEY MOVE
INTO WASHINGTON DURING THE PERIOD. THE 06Z GFS IS AGGRESSIVE IN
BRINGING SOUTHERN STREAM MOISTURE INTO SW WASHINGTON MON-THU RAIN
THERE AND MORE CLOUDS TO THE NORTH. FORECASTS FOR NOW WILL BE KEPT
DRY WITH PARTLY CLOUDY CONDITIONS AND TEMPERATURES WILL BE FORECAST
TO SLOWLY MODERATE TOWARD NORMAL. ALBRECHT
&&
.HYDROLOGY...AN OBVIOUS BAND OF MODERATE TO HEAVY RAIN IS OVER
NORTHWEST WASHINGTON THIS MORNING. THE RAIN IS FALLING MAINLY OVER
THE OLYMPICS AND THE CASCADES OF WHATCOM...SKAGIT...AND SNOHOMISH
COUNTIES. THE RAIN IS MOVING SLOWLY SOUTH WITH CONSIDERABLE TAPERING
IN THE RAINFALL EVIDENT OVER NORTHWEST WHATCOM COUNTY IN THE LAST
FEW HOURS. HEAVY RAIN WILL BEGIN IN THE CASCADES OF KING COUNTY SOON
AND MAY SPREAD TO PIERCE AND LEWIS COUNTIES...THOUGH THE FORECAST IS
FOR LESS RAIN IN THE SOUTHERN COUNTIES OVERALL.
DISCUSSING THE RIVERS FROM NORTH TO SOUTH...
THE NOOKSACK RIVER WILL TOUCH FLOOD STAGE ON ITS SOUTH FORK AND MAY
ALSO REACH FLOOD STAGE ON THE MAIN STEM AT NORTH CEDARVILLE AND
POSSIBLY FERNDALE. RAINFALL OVER WHATCOM COUNTY IS TAPERING AND COLD
AIR IS BEGINNING TO MOVE IN. ANY FLOODING ON THE NOOKSACK RIVER IS
LIKELY TO BE MINOR.
THE SKAGIT RIVER HAS REACHED THE MODERATE FLOOD LEVEL AT CONCRETE
AND IS FORECAST TO REACH THE MODERATE LEVEL AT MOUNT VERNON TONIGHT.
THE US ARMY CORPS OF ENGINEERS IS OPERATING THE DAMS ON THE SKAGIT
AND BAKER RIVERS. THEIR PLAN IS TO PREVENT MAJOR FLOODING ON THE
SKAGIT. HEAVY RAIN WILL END IN A FEW HOURS AND THE UNCONTROLLED
REACHES OF THE RIVERS WILL STOP RISING SHORTLY AFTER THAT.
THE STILLAGUAMISH RIVER IS RISING AND HEAVY RAIN IS LIKELY TO
PERSIST FOR SEVERAL MORE HOURS IN ITS BASIN. BOTH THE NORTH FORK AND
THE MAIN STEM NEAR ARLINGTON SEEM DESTINED TO HAVE MINOR FLOODING
AND A WARNING MAY GO OUT SOON. MODERATE FLOODING IS POSSIBLE.
THE UNCONTROLLED SKYKOMISH RIVER MAY HAVE THE BIGGEST FLOOD OF THIS
EVENT. AT GOLD BAR THE RIVER ROSE ABOVE THE MODERATE FLOOD LEVEL
THIS MORNING. SEVERAL MORE HOURS OF HEAVY RAIN ARE LIKELY IN THE
BASIN. UPSTREAM RIVER GAUGES ARE STILL SHOWING RISES. MAJOR FLOODING
IS A DEFINITE POSSIBILITY ON THE SKYKOMISH. THIS WILL PROPAGATE
DOWNSTREAM TODAY AND COULD CAUSE MODERATE FLOODING ON THE REACH OF
THE SNOHOMISH RIVER NEAR MONROE AND ALSO SOME FLOODING AT SNOHOMISH.
IT HAS ONLY RECENTLY BEGUN RAINING HARD IN THE SNOQUALMIE RIVER
BASIN AND BOTH THE SNOQUALMIE AND TOLT RIVERS HAVE SHOWN ONLY MINOR
RISES SO FAR. HOWEVER THEY BOTH STARTED OUT RUNNING HIGH AND MINOR
FLOODING IS FORECAST ON BOTH RIVERS TONIGHT.
NO FLOODING IS FORECAST ON ANY RIVERS SOUTH OF THE SNOQUALMIE. WHEN
THE FRONT PASSES OVER THE AREA THIS AFTERNOON AND EVENING THERE
COULD BE SOME HEAVY RAIN AND RIVERS WILL RISE SOMEWHAT. A FLOOD
WATCH REMAINS IN EFFECT FOR ALL COUNTIES FROM SKAGIT TO LEWIS.
IN THE OLYMPICS THE SKOKOMISH RIVER WILL REMAIN ABOVE FLOOD STAGE
TODAY THROUGH SATURDAY. THE BOGACHIEL RIVER IN THE FAR NORTHWEST
OLYMPIC PENINSULA APPEARS TO HAVE CRESTED A COUPLE OF FEET BELOW
FLOOD STAGE. BOTH THE ELWHA AND DUNGENESS RIVERS ALSO APPEAR TO BE
CRESTING BELOW FLOOD STAGE.
COLD AND DRY WEATHER WILL FOLLOW THE FRONT TONIGHT. RIVERS WILL
RECEDE AND THE THREAT OF FLOODING WILL END FOR THE FORESEEABLE
FUTURE. BURKE
&&
.AVIATION...A COLD FRONT IS OVER WESTERN WA THIS MORNING MOVING
SLOWLY SOUTH. WESTERLY FLOW ALOFT. AREAS OF FAIRLY LOW CIGS AND
REDUCED VSBY IN THE HEAVIER RAIN. THIS FRONT WILL MOVE SOUTHEAST OUT
OF THE AREA BY THIS EVENING AND COLD HIGH PRESSURE OVER INTERIOR
B.C. WILL GIVE NE FRASER RIVER OUTFLOW WINDS TO THE NORTH INTERIOR
TONIGHT. WITH COLDER AIR TONIGHT AND A COLD UPPER TROUGH MOVING
THROUGH THE AREA TONIGHT THERE WILL LIKELY BE SOME AREAS OF SNOW
LATER TONIGHT...ESPECIALLY THE STRAIT OF JUAN DE FUCA AND IN ANY
CONVERGENCE ZONES. THE UPPER TROUGH WILL EXIT LATER SATURDAY
AFTERNOON AND THE DRY COLD AIR WILL SETTLE OVER THE AREA.
KSEA...A COLD FRONT IS OVER SEATTLE THIS MORNING AND FAIRLY HEAVY
RAIN AND THE WIND SHIFTING FROM SW TO NLY HERE AT THE OFFICE JUST
AFTER 8AM...THE WIND SHIFT TO NLY SHOULD BE THROUGH SEA TAC BY 9AM.
THE WIND MAY TURN BACK TO SLY THIS EVENING...ALTHOUGH VARIABLE IS
ALSO A GOOD FORECAST...AND THEN NLY WINDS WILL INCREASE SATURDAY AS
THE COLD AIR DROPS OVER THE AREA. AS THE COLD AIR OUT OF B.C.
REACHES SEATTLE OVERNIGHT SHOWERS SHOULD TURN OVER TO SNOW SHOWERS
AND AN INCH IS NOT A BAD BET AT SEA TAC LATE TONIGHT WITH KPAE A
BETTER BET FOR SNOW UP IN A PSCZ/MODIFIED ARCTIC FRONT. THE RADAR
WILL GIVE THE BEST FORECAST TONIGHT AS THAT SETS UP.
&&
.MARINE...A STRONG COLD FRONT WILL SHIFT SOUTH THROUGH WESTERN WA
THIS MORNING AND SMALL CRAFT ADVISORIES ARE IN EFFECT FOR ALL
WATERS. WINDS ARE TURNING TO NLY OVER PUGET SOUND. I AM NOT SO SURE
THAT THE WIND WILL GO BACK TO SOUTHERLY IN PUGET SOUND LATE THIS
AFTERNOON...A PSCZ PATTERN IS A GOOD BET. TONIGHT THERE WILL BE
FRASER RIVER OUTFLOW NE GALES FOR THE NORTHERN INLAND WATERS WHICH
WILL PROBABLY SPREAD SOUTH THROUGH THE EASTERN HALF OF THE STRAIT
OVERNIGHT. THE OUTFLOW WILL EASE LATE SAT...BUT OFFSHORE FLOW WILL
CONTINUE SUN AND MON WITH HIGH PRES EAST OF THE CASCADES.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WATCHES AND WARNINGS IN EFFECT FOR PORTIONS OF
WESTERN WASHINGTON.
HIGH WIND WATCH WESTERN WHATCOM...WESTERN SKAGIT AND THE
SAN JUAN ISLANDS TONIGHT AND SATURDAY.
PZ...SMALL CRAFT ADVISORY ALL WATERS TODAY.
GALE WARNING NORTHERN INLAND WATERS TONIGHT AND SATURDAY.
SMALL CRAFT ADVISORY GRAYS HARBOR BAR FOR ROUGH BAR CONDITIONS.
&&
WWW.WEATHER.GOV/SEATTLE
YOU CAN SEE AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLIn the hours before
Special weather statement, Nov 28, 3:36 AM PST, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SEATTLE WA 336 AM PST FRI NOV 28 2014 WAZ001-503-504-506-507-509>517-555-556-558-559-567>569-281945- SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- WESTERN SKAGIT COUNTY-EVERETT AND VICINITY-TACOMA AREA- ADMIRALTY INLET AREA-HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA- OLYMPICS-EASTERN STRAIT OF JUAN DE FUCA- WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-CENTRAL COAST- EAST PUGET SOUND LOWLANDS-BELLEVUE AND VICINITY- SEATTLE AND VICINITY-BREMERTON AND VICINITY- CASCADES OF WHATCOM AND SKAGIT COUNTIES- CASCADES OF SNOHOMISH AND KING COUNTIES- CASCADES OF PIERCE AND LEWIS COUNTIES- INCLUDING THE CITIES OF...FRIDAY HARBOR...BELLINGHAM...BLAINE... LYNDEN...OLYMPIA...LACEY...TUMWATER...CENTRALIA...TOLEDO... MOUNT VERNON...ANACORTES...SEDRO-WOOLLEY...BURLINGTON...EVERETT... EDMONDS...LYNNWOOD...MARYSVILLE...ARLINGTON...TACOMA...LAKEWOOD... PUYALLUP...SUMNER...PORT TOWNSEND...PORT LUDLOW...HOODSPORT... BRINNON...MONTESANO...SEQUIM...PORT ANGELES...JOYCE... CLALLAM BAY...NEAH BAY...LA PUSH...FORKS...HOQUIAM...ABERDEEN... WESTPORT...OCEAN SHORES...GOLD BAR...ENUMCLAW...NORTH BEND... BUCKLEY...BELLEVUE...KIRKLAND...REDMOND...ISSAQUAH...SEATTLE... SHORELINE...FEDERAL WAY...KENT...BREMERTON...SILVERDALE... MARBLEMOUNT...CONCRETE...SNOQUALMIE PASS...DARRINGTON...INDEX... RANDLE...PACKWOOD...ASHFORD...MORTON 336 AM PST FRI NOV 28 2014 ...MUCH COLDER CONDITIONS WILL SPREAD INTO THE AREA THROUGH SATURDAY... ...SOME LOWLAND SNOW IS EXPECTED OVER PORTIONS OF THE INTERIOR LATER TONIGHT INTO SATURDAY MORNING... ...COLD AND WINDY CONDITIONS ARE EXPECTED TO DEVELOP OVER THE NORTH INTERIOR THIS EVENING... TEMPERATURES WILL FALL THROUGH THE 40S TODAY THEN INTO THE 30S THIS EVENING AS A COLD UPPER LEVEL TROUGH DEVELOPS OVER THE AREA BEHIND THIS MORNING'S COLD FRONT. AS THE TEMPERATURE COOLS BEHIND THE FRONT TODAY...EXPECT RAINFALL TO TAPER OFF FROM THE NORTH. A PUGET SOUND CONVERGENCE ZONE IS EXPECTED TO FORM BETWEEN NORTH KING COUNTY AND CENTRAL SNOHOMISH COUNTY THIS EVENING AND CONTINUE THROUGH EARLY SATURDAY MORNING. SNOW LEVELS ARE EXPECTED TO DROP TO BELOW 300 FEET OVERNIGHT AS THE AIR MASS COOLS. ONE TO THREE INCHES OF SNOW ARE POSSIBLE IN THE CONVERGENCE ZONE AREA BY EARLY SATURDAY MORNING. SOME BRIEF LOWLAND SNOW...WITH ACCUMULATIONS LESS THAN AN INCH...IS POSSIBLE SATURDAY MORNING OVER THE REMAINDER OF THE WESTERN WASHINGTON LOWLANDS FROM SEATTLE SOUTHWARD AS A MODIFIED ARCTIC FRONTAL SYSTEM DROPS FROM THE NORTH INTERIOR SOUTHWARD THROUGH WESTERN WASHINGTON. EXPECT COLD AND WINDY CONDITIONS TO DEVELOP OVER THE NORTH INTERIOR OF WESTERN WASHINGTON THIS EVENING AND CONTINUE THROUGH SATURDAY. NORTHEAST WINDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH ARE POSSIBLE FROM WESTERN SKAGIT COUNTY AND THE SAN JUAN ISLANDS NORTHWARD INTO WESTERN WHATCOM COUNTY. A HIGH WIND WATCH IS IN EFFECT FOR TONIGHT AND SATURDAY FOR THIS AREA. THE WINDY CONDITIONS WILL BE ACCOMPANIED BY TEMPERATURES IN THE 20S TO GIVE WIND CHILL TEMPERATURES IN THE LOWER TEENS. STAY TUNED TO THE LATEST UPDATES FROM THE NATIONAL WEATHER SERVICE IN SEATTLE. ALBRECHT WEATHER.GOV/SEATTLE
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 3:00 AM PST | Gale Warning | SEW | 42 hr | |
| Nov 28, 3:31 AM PST | River Flood Warning | SEW | Snohomish | 30 hr |
| Nov 28, 4:44 AM PST | Gale Warning | SEW | 4 hr | |
| Nov 28, 6:42 AM PST | River Flood Warning | SEW | Whatcom | 14 hr |
| Nov 28, 9:32 AM PST | River Flood Warning | SEW | Snohomish | 16 hr |
| Nov 28, 10:32 AM PST | River Flood Warning | SEW | Snohomish | 31 hr |
| Nov 28, 10:32 AM PST | River Flood Warning | SEW | Snohomish | 42 hr |
| Nov 28, 10:42 AM PST | River Flood Warning | SEW | Whatcom | 20 hr |
| Nov 28, 10:58 AM PST | River Flood Warning | SEW | King | 16 hr |
| Nov 28, 10:58 AM PST | River Flood Warning | SEW | King | 21 hr |
| Nov 28, 10:58 AM PST | River Flood Warning | SEW | King | 37 hr |
| Nov 28, 2:47 PM PST | Wind Advisory | SEW | San Juan | 28 hr |
| Nov 28, 2:47 PM PST | Winter Weather Advisory | SEW | San Juan | 20 hr |
| Nov 28, 2:50 PM PST | Areal Flood Advisory | SEW | King, Snohomish | 3 hr |
Nearby
River Flood Warnings in Washington, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.